I had my first grand mal seizure a month and a day today. I am now more worried about taking the Lamictal XR with its side affects. Is this normal?
kaismama is right that Lamictal XR is used to treat seizures but I also understand that you are worried about taking it because of its side effects.
You don't say if you have taken the drug before or if you are just starting so I am going to answer guessing that this is something new for you.
You must understand that the warnings are there because some people react badly to some medications however they are in the minority and most people do not have the bad side effects usually just some of the minor ones like the dizziness, a little nausea, the dry mouth and these go away after your body gets used to the new drug.
Now you didn't say if you are on any other drugs so I don't know if there would be any interactions but your doctor wouldn't prescribe it if he thought there would be.
The best thing to do is if you have a side effect or side effects that concern you then call your doctor and discuss it with him/her. If you can't contact your doctor then call the pharmacy where you get your meds as a pharmacist can tell you if there is anything to be concerned about.
Take care of you and keep asking questions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 2 Feb 2012 • 1 answer
Posted 8 Jul 2012 • 16 answers
Posted 12 Dec 2012 • 1 answer
Posted 18 Jan 2015 • 3 answers